Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zagonov, Vladimir Petrovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:175
Abstract pages:1911
Full texts:823
References:34
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person30961
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192713

Publications in Math-Net.Ru
2004
1. V. P. Zagonov, M. E. Zhukovskii, S. V. Podolyako, M. V. Skachkov, G.-R. Tillack, C. Bellon, “Boundary description approach application for modeling the x-rays transformation in the computational diagnostics problems”, Matem. Mod., 16:5 (2004),  103–116  mathnet
2001
2. M. E. Zhukovskii, V. P. Zagonov, M. V. Skachkov, S. G. Chubukova, “Mathematical simulation of electromagnetic field excitation caused by radiation in air with a conducting object present”, Keldysh Institute preprints, 2001, 051  mathnet
2000
3. V. P. Zagonov, S. V. Podolyako, “On a Boundary Description Approach in NDE Problems”, Keldysh Institute preprints, 2000, 003  mathnet
1997
4. V. P. Zagonov, V. G. Novikov, “Local Approximation of Two-Dimensional Tables on Nonuniform Grids”, Keldysh Institute preprints, 1997, 058  mathnet
1996
5. M. E. Zhukovskii, V. P. Zagonov, S. G. Chubukova, “The Investigation of the Parallel Techniques of Solving Algorithms of Nonlinear Problems on Electromagnatic Fields Generation in Own Time”, Keldysh Institute preprints, 1996, 103  mathnet
6. V. P. Zagonov, V. G. Novikov, “Local Approximation of Two-Dimensional Tables of Thermophysical Data”, Keldysh Institute preprints, 1996, 005  mathnet
1992
7. V. P. Zagonov, S. V. Podolyako, “Some regularizing algorithms for the solution of integral equations of the first kind with a priori restrictions”, Matem. Mod., 4:4 (1992),  89–100  mathnet  mathscinet  zmath
1987
8. V. P. Zagonov, “Some variational methods for constructing approximations of nonsmooth solutions of ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 27:11 (1987),  1614–1627  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 9–17
1986
9. V. P. Zagonov, “An approach to the solution of operator equations using a priori information about the derivative”, Dokl. Akad. Nauk SSSR, 289:3 (1986),  529–532  mathnet  mathscinet  zmath
10. V. P. Zagonov, V. V. Shalya, “Some algorithms for the approximate solution and its derivative for Volterra and Fredholm integral equations of the first kind”, Differ. Uravn., 22:7 (1986),  1196–1207  mathnet  mathscinet
1985
11. V. Ya. Arsenin, C. D. Vasil'kov, V. P. Zagonov, “Numerical methods for solving a two-dimensional problem for the Maxwell equations”, Zh. Vychisl. Mat. Mat. Fiz., 25:5 (1985),  694–704  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 25:3 (1985), 33–39
1983
12. G. D. Vasil'kov, V. P. Zagonov, “The accuracy of a method for the numerical solution of ordinary differential equations with variable coefficients”, Differ. Uravn., 19:7 (1983),  1146–1154  mathnet  mathscinet  zmath
1982
13. V. Ya. Arsenin, G. D. Vasil'kov, V. P. Zagonov, “Numerical methods for solving some two-dimensional linear and nonlinear problems for Maxwell equations in a medium with a nonstationary source of gamma rays”, Differ. Uravn., 18:7 (1982),  1126–1133  mathnet  mathscinet
14. V. Ya. Arsenin, V. A. Gorbunov, A. A. Dumova, V. P. Zagonov, M. N. Nechaev, “On selfconsistent computations of electromagnetic fields generated by nonstationary gamma-source”, Zh. Vychisl. Mat. Mat. Fiz., 22:2 (1982),  390–400  mathnet; U.S.S.R. Comput. Math. Math. Phys., 22:2 (1982), 145–156
1981
15. V. Ya. Arsenin, C. D. Vasil'kov, A. V. Datsikov, V. P. Zagonov, V. A. Ivanov, “On the solution of a Cauchy problem for the Maxwell equations in a consistent spherically symmetric model”, Differ. Uravn., 17:10 (1981),  1752–1758  mathnet  mathscinet  zmath
16. V. Ya. Arsenin, A. A. Dumova, V. P. Zagonov, M. N. Nechaev, “On electromagnetic radiation of non-stationary source of gamma-quants at surface with finite electrical conductivity”, Zh. Vychisl. Mat. Mat. Fiz., 21:2 (1981),  423–431  mathnet; U.S.S.R. Comput. Math. Math. Phys., 21:2 (1981), 167–175
1980
17. V. Ya. Arsenin, V. A. Goryachev, V. P. Zagonov, “Calculation of pulse functions of lines of propagation of radio pulses with reflection from the lower ionosphere”, Differ. Uravn., 16:7 (1980),  1185–1195  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022